# SDR DL73K011515

- Difficulty date: September 9, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- Aircraft time: 47,335 hours, 36,889 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LAV UNDERSINK COUNTER SMOKE DETECTOR UNIT WOULD NOT TEST.  REPAIRED BROKEN WIRE CONNECTOR AT TEST SWITCH.
